# SDR CALA2023022700563

- Difficulty date: February 27, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737-8
- Aircraft serial: 28804
- Aircraft time: 73,011 hours, 26,503 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Windshield Wiper
- Part number: NA
- Condition: Inoperative
- Location: Na
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WINDSHIELD WIPER DOES NOT OPERATE IN ANY SWITCH POSITION TOMC APPROVED TO PLACE CAPT WINDSHIELD WIPER ON DEFERRAL PER MEL 3013C, DDP C/W OPER CK OF LEFT WIPER NORMAL IN ALL POSITIONS OF SW, ADJUSTED WIPER BLADE FOR PARALLEL TO LOWER EDGE IAW AMM 30-42-11/401, NO OTHER HISTORY OF THIS FAULT, REMOVED PLACARDS , AC IS RESTORED TO FULL AUTOLAND STATUS.
